| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of regp1017 showed four other similar product complaint(s) from this lot number.
Event or Problem Description
It was reported by the customer that "the micro introducer sheath to accordion or fold back upon insertion through the skin." no other information was provided.